Share Facebook
Crohn's Disease Forum » Treatment » Humira/Adalimumab » Humira: worse before better??


08-10-2009, 09:25 AM   #1
forum contributor
Captain Obvious
 
Join Date: Mar 2009
Humira: worse before better??

Hey all.

Quick question - is Humira known/thought to make you feel worse before better if it's going to work?
08-10-2009, 09:31 AM   #2
My Butt Hurts
Squeals-a-lot!
 
My Butt Hurts's Avatar
 
Join Date: Aug 2007
I haven't heard that. Mine started kicking in on day 6 after the first injections.
Sounds like it's not going so well for you Sorry.
08-10-2009, 05:36 PM   #3
forum contributor
Captain Obvious
 
Join Date: Mar 2009
Thanks, Jill.
I take my next dose of 2 on Friday.
We'll see, I guess.
Reply

Crohn's Disease Forum » Treatment » Humira/Adalimumab » Humira: worse before better??
Thread Tools


All times are GMT -5. The time now is 06:13 PM.
Copyright 2006-2017 Crohnsforum.com